Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 16, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 22, 2016, 3:28 AM CDT. It took effect at Apr 22, 2016, 7:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2016, 3:28 AM CDT (08:28 UTC)
- In effect from
- Apr 22, 2016, 7:00 PM CDT
- Expired
- Apr 23, 2016, 8:46 PM CDT
- In force
- 26 hr
- Issued by
- NWS JSJ
The text
As transmitted.
557 WHCA72 TJSJ 220828 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 428 AM AST FRI APR 22 2016 ...SEAS TO BECOME HAZARDOUS THIS EVENING INTO SATURDAY MORNING... .NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH THE NIGHT INTO SATURDAY MORNING. AMZ710-712-221630- /O.NEW.TJSJ.SC.Y.0016.160423T0000Z-160423T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 428 AM AST FRI APR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SATURDAY. * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
321 WHCA72 TJSJ 221939 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 339 PM AST FRI APR 22 2016 ...SEAS TO BECOME HAZARDOUS THIS EVENING INTO SATURDAY MORNING... .NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH THE NIGHT INTO SATURDAY MORNING. AMZ710-712-230345- /O.CON.TJSJ.SC.Y.0016.160423T0000Z-160423T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 339 PM AST FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM AST SATURDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHCA72 TJSJ 230124 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 924 PM AST FRI APR 22 2016 ...SEAS TO BECOME HAZARDOUS THIS EVENING INTO SATURDAY MORNING... .NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH THE NIGHT INTO SATURDAY MORNING. AMZ710-230930- /O.EXT.TJSJ.SC.Y.0016.000000T0000Z-160423T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 924 PM AST FRI APR 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCASSIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-230930- /O.CON.TJSJ.SC.Y.0016.000000T0000Z-160423T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 924 PM AST FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SATURDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
225 WHCA72 TJSJ 230854 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 454 AM AST SAT APR 23 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THIS AFTERNOON... .NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH THE NIGHT INTO SATURDAY MORNING. AMZ712-231200- /O.CON.TJSJ.SC.Y.0016.000000T0000Z-160423T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 454 AM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-231700- /O.CON.TJSJ.SC.Y.0016.000000T0000Z-160423T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 454 AM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCASSIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
245 WHCA72 TJSJ 231452 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1052 AM AST SAT APR 23 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THIS EVENING... .NORTHERLY SWELL WILL CONTINUE TO AFFECT THE LOCAL WATERS THROUGH THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH TONIGHT. AMZ710-232300- /O.EXT.TJSJ.SC.Y.0016.000000T0000Z-160424T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1052 AM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCASSIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHCA72 TJSJ 231919 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 319 PM AST SAT APR 23 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THIS EVENING... .NORTHERLY SWELL WILL CONTINUE TO AFFECT THE LOCAL WATERS THROUGH THIS EVENING...CAUSING THE ATLANTIC WATERS TO BECOME HAZARDOUS THROUGH TONIGHT. AMZ712-240330- /O.NEW.TJSJ.SC.Y.0017.160423T1919Z-160425T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 319 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST MONDAY. * WINDS...5 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-741-240330- /O.EXB.TJSJ.SC.Y.0016.000000T0000Z-160425T0600Z/ ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 319 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST MONDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-240000- /O.EXA.TJSJ.SC.Y.0016.000000T0000Z-160424T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 319 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...4 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-240330- /O.EXT.TJSJ.SC.Y.0016.000000T0000Z-160425T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 319 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
353 WHCA72 TJSJ 240146 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 946 PM AST SAT APR 23 2016 ...NORTHERLY SWELL HAVE DIMINISHED... .NORTHERLY SWELL HAS DIMINISHED AND WINDS REMAIN LIGHT TO MODERATE...THEREFORE HAZARDOUS SEAS ARE NO LONGER EXPECTED. AMZ712-240300- /O.CAN.TJSJ.SC.Y.0017.000000T0000Z-160425T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 946 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE NOW BELOW 7 FEET. $$ AMZ710-722-741-240300- /O.CAN.TJSJ.SC.Y.0016.000000T0000Z-160425T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 946 PM AST SAT APR 23 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE NOW BELOW 7 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 9:04 PM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, Apr 21, 9:04 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1004 PM AST THU APR 21 2016
.UPDATE...PATCHY AREAS OF LIGHT TO MODERATE RAIN HAVE MOVED
NORTHEAST INTO THE CARIBBEAN...BUT ONLY THE SHOWERS IN THE
SOUTHEAST CORNER REMAIN. SHOWERS OVER WESTERN PUERTO RICO HAVE
DISSIPATED ALTHOUGH THERE ARE A FEW LIGHT SHOWERS OVER THE LOCAL
WATERS JUST WEST OF PUERTO RICO. NO MAJOR CHANGES TO THE FORECAST.
SOME ADJUSTMENTS MADE TO THE LONG TERM TEMPERATURES GRIDS. HIGHS
WILL LIKELY REACH THE LOWER 90S ON THE NORTH COAST OF PUERTO RICO
OVER THE WEEKEND...BUT NOT IN THE U.S. VIRGIN ISLANDS.
THE 22/00Z SOUNDING DID SHOW MORE MOISTURE AT ALL LEVELS AND MORE
SHOWER ACTIVITY IS EXPECTED ON FRIDAY THAN OCCURRED TODAY.
&&
.AVIATION...VFR CONDS WILL PREVAIL ACROSS THE LOCAL FLYING AREA DURG
PRD. MOSTLY CLDY TIL 22/14Z...SCT OCNL BKN LYRS FL025...FL050...BKN-
OVC FL090-FL100...W/ISOLD SHRA EN ROUTE BTW PR AND LEEWARD ISLANDS.
BRIEF PRD OF MVFR CONDITIONS MOSTLY ACROSS TNCM AND TKPK DUE TO OCNL
LOW CIG AND SHRA. AFT 22/14Z...DIURNALLY INDUCED AFTERNOON SHRA
EXPECTED OVER THE INTERIOR AND W PR WITH PSBL ISOLD TSRA VCNTY TJMZ
AND TJPS...BKN-OVC ...FL025...FL040...FL100. LOW LEVEL WINDS WILL
CONTINUE FM NE 10-15 KNOTS BLO FL100...BCM FM W AND INCR W/HT ABV.
&&
.MARINE...SEAS AND SWELL DIMINISHING OVERNIGHT...BUT 7 FOOT SEAS
NOW EXPECTED TO RETURN BRIEFLY FOR ABOUT 12 HOURS FRIDAY NIGHT.
HAVE ADDED SMALL CRAFT ADVISORY. RIP CURRENT RISK WILL BE HIGH ON
THE NORTH COASTS OF PUERTO RICO...CULEBRA AND SAINT THOMAS AGAIN
TOMORROW NIGHT...BUT HIGH RISK WILL BE BORDERLINE DURING THE DAY
FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 245 PM AST THU APR 21 2016/
SYNOPSIS...REMNANTS OF THE FRONTAL BOUNDARY BETWEEN THE CARIBBEAN
WATERS AND THE ANEGADA PASSAGE IS PRODUCING MOSTLY CLOUDY SKIES
ACROSS THE FORECAST AREA. MOST OF THE SHOWERS WILL CONTINUE DEVELOP
MAINLY ACROSS THE CARIBBEAN WATERS. WINDS WILL VEER TO SOUTHEAST
DURING THE WEEKEND...BRINGING DEEPER MOISTURE ASSOCIATED WITH
REMNANTS OF THE OLD BOUNDARY OVER THE REGION. THEREFORE...THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL BE HIGH FROM FRIDAY
AFTERNOON TO SATURDAY. THEN...MORE STABLE AIR MASS WILL LIMIT THE
SHOWER ACTIVITY FROM SUNDAY THROUGH EARLY NEXT WEEK.
DISCUSSION...SATELLITE LOOPS INDICATED MOSTLY CLOUDY SKIES ACROSS
THE NORTHEAST CARIBBEAN REGION TODAY. WESTERLY WINDS AT MID TO UPPER
LEVEL HAS PUSHED CLOUDS OVER THE AREA SINCE EARLY THIS WEEK. THIS
CLOUDS HAS BLOCKED SOMEWHAT THE SOLAR RADIATION...KEEPING THE MAXIMUM
TEMPERATURES IN THE LOW 80S. SOME SHOWERS STILL EXPECTED OVER THE
SOUTHWEST PR THIS AFTERNOON. HOWEVER...MOST OF THE AFTERNOON SHOWERS
WILL BE SHORT-LIVED.
SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE REGION THROUGH FRIDAY.
THIS RIDGE WILL MOVE SLOWLY EASTWARD INTO THE CENTRAL ATLANTIC OVER
THE NEXT FEW DAYS...INDUCING A SOUTHEAST FLOW ACROSS THE ISLANDS.
SOUTHERLY WINDS WILL PUSH THE REMNANTS OF THE OLD BOUNDARY...RESULTING
IN MOIST AND UNSTABLE CONDITIONS. THE MOST ACTIVE PERIOD APPEARS
TO BE BETWEEN FRIDAY AFTERNOON AND SATURDAY...WHEN HIGH CONVECTIVE
INSTABILITY COMBINES WITH DEEP MOISTURE AND GOOD UPPER LEVEL DYNAMICS.
DURING THIS PERIOD...THE SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY
CONCENTRATE ALONG THE CORDILLERA CENTRAL AND THE NORTHERN HALF OF
PUERTO RICO.
THEN...DRIER AND MORE STABLE AIR MASS WILL MOVE OVER THE REGION ON
SUNDAY...LIMITING THE SHOWER AND THUNDERSTORM ACTIVITY EARLY NEXT WEEK.
AVIATION...MOSTLY VFR CONDITIONS WILL PREVAIL ACROSS THE LOCAL
FLYING AREA FOR THE NEXT 24 HOURS. HOWEVER...BKN CIGS WILL CONTINUE
TO SPREAD ACROSS THE REGION FROM TIME TO TIME. SHRA EXPECTED TO
INCREASE LATE IN THE PERIOD ACROSS THE CARIBBEAN WATERS INDUCING
BRIEF PERIODS OF MVFR CONDITIONS MOSTLY ACROSS TNCM AND TKPK.
DIURNALLY INDUCED AFTERNOON SHRA EXPECTED TO DEVELOP OVER THE
INTERIOR AND SW QUADRANT OF PR TOMORROW AFTERNOON. NE LOW LEVEL
WINDS WILL CONTINUE AT 10-15 KNOTS WITH SOME HIGHER GUSTS.
MARINE...NORTHERLY SWELL OF 4-6 FEET WILL CONTINUE TO SUBSIDE
ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES OVER THE NEXT
FEW DAYS. SEAS ARE EXPECTED TO REMAIN AROUND 4-5 FEET THE REST OF
THE WEEK. WINDS WILL CONTINUE FROM THE NE THROUGH TONIGHT...VEERING
TO THE EAST ON FRIDAY AND FROM THE SOUTHEAST DURING THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 74 84 75 88 / 40 40 40 40
STT 76 87 76 86 / 40 40 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH RIP CURRENT RISK UNTIL 6 AM AST FRIDAY FOR MAYAGUEZ AND
VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-SAN JUAN AND
VICINITY-SOUTHEAST-WESTERN INTERIOR.
VI...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM FRIDAY TO 8 AM AST SATURDAY FOR
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM.
&&
09/12Hazardous weather outlook, Apr 21, 4:56 AM CDT, 22 hours 32 minutes before
FLCA42 TJSJ DDHHMM HWOSPN PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO...ACTUALIZADO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 437 AM AST JUEVES 21 DE ABRIL DE 2016 AMZ710>745-PRZ001>013-220845- SAN JUAN Y VECINDAD-NORESTE-SURESTE- INTERIOR ESTE-NORTE CENTRAL-INTERIOR CENTRAL-PONCE Y VECINDAD- NOROESTE-INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y LEJOS DE LA COSTA DEL ATLANTICO Y DEL CARIBE- 437 AM AST JUEVES 21 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS DEL CARIBE...EL PASAJE DE MONA Y LAS AGUAS COSTERAS DEL NOROESTE DE PUERTO RICO. .OLAS/OLEAJE...OLEAJE PELIGROSO DE HASTA 6 PIES SE ESPERA A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL NORTE DE PUERTO RICO Y CULEBRA. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES UN RIESGO MODERADO A ALTO DE CORRIENTES SUBMARINAS PODRA CONTINUAR A LO LARGO DE LAS PLAYAS DEL NORTE DE PUERTO RICO Y CULEBRA HACIA EL FIN DE SEMANA. LOS MODELOS SUGIEREN UN AUMENTO EN LA COBERTURA DE AGUACEROS Y DESARROLLO DE TRONADAS AISLADAS BIEN TARDE EL VIERNES A SABADO. LAS TRONADAS PODRAN CREAR RAFAGAS DE VIENTOS FUERTES Y INUNDACIONES URBANAS Y DE PEQUENOS RIACHUELOS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-220845- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 437 AM AST JUEVES 21 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS DEL CARIBE. .OLAS/OLEAJE...OLEAJE PELIGROSO DE HASTA 6 PIES SE ESPERA A TRAVES DE LA MAYORIA LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS PARA LA COSTA NOROESTE DE SAN TOMAS. .DIAS DOS HASTA SIETE...VIERNES A MIERCOLES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA HASTA FINALES DE LA SEMANA A TRAVES DE LAS ISLAS VIRGENES AMERICANAS. LOS MODELOS SUGIEREN UN AUMENTO EN LA COBERTURA DE AGUACEROS Y DESARROLLO DE TRONADAS AISLADAS BIEN TARDE EL VIERNES A SABADO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:31 PM CDT | Rip Current Statement | JSJ | 51 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.